# SDR S2YA960021

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 5270 · Door Warning System
- Part: Terminal
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER THE FLIGHT CREW DEPARTED MKE ON FLT NR 1157 FOR MSN, FOUND THAT THE CARGO DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT AND DECIDED TO RETURN TO MKE, MEL'D THE CARGO DOOR ANNUNCIATOR SYSTEM 52-2 CAT C.  MAINTENANCE LATER FOUND A LOOSE TERMINAL SCREW ON A MICROSWITCH, TIGHTENED IT AND OPERATIONAL CHECKED NUMEROUS TIMES.  (M)
